# SDR FDEA202008101851

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND    CORROSION. CORROSION AT RIGHT HAND WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT   HOLE BORE (#4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-09.   OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-09   AND E.A. # 1-5750-T0355948 PART 1 STEP 2B AND STEP 2, TITLE: WINGS- FLIGHT SURFACES- EO   1-5750-7-5002- RH WING- OUTBD FLAP, OUTBD FWD HINGE (WING SIDE)- CORROSION REPAIR.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
